Jump to ContentJump to Main Navigation
Show Summary Details

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.

6 Issues per year


IMPACT FACTOR increased in 2015: 0.987
Rank 59 out of 312 in category Mathematics and 93 out of 254 in Applied Mathematics in the 2015 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2015: 0.583
Source Normalized Impact per Paper (SNIP) 2015: 1.106
Impact per Publication (IPP) 2015: 0.712

Mathematical Citation Quotient (MCQ) 2015: 0.43

Online
ISSN
1569-3945
See all formats and pricing
Volume 16, Issue 7 (Jan 2008)

Issues

Unimprovable estimates of solutions for some classes of integral inequalities

A. S. Apartsyn
Published Online: 2008-11-21 | DOI: https://doi.org/10.1515/JIIP.2008.040

Abstract

In this paper the method of obtaining unimprovable (in certain sense) estimates of solutions of some integral inequalities with the operators of Volterra type is stated. The basis of this method is the theory of monotone operators in partially ordered Banach spaces. This theory allows us to reduce obtaining these estimates to solving corresponding equations. The paper consists of two parts. The first part is devoted to unimprovable estimates of solutions for linear multidimensional inequalities. In the second part the author states nonlinear inequalities which arise while researching multilinear Volterra equations of the first kind connected with modelling nonlinear dynamic systems of black body type by Volterra polynomials.

Key words.: Unimprovable estimates; linear multidimensional and nonlinear one-dimensional Volterra integral inequalities

About the article

Received: 2008-03-17

Published Online: 2008-11-21

Published in Print: 2008-11-01


Citation Information: Journal of Inverse and Ill-posed Problems, ISSN (Online) 1569-3945, ISSN (Print) 0928-0219, DOI: https://doi.org/10.1515/JIIP.2008.040. Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Anatoly S. Apartsyn
Abstract and Applied Analysis, 2014, Volume 2014, Page 1
[2]
A. S. Apartsin
Proceedings of the Steklov Institute of Mathematics, 2013, Volume 280, Number S1, Page 26

Comments (0)

Please log in or register to comment.
Log in